# SDR DXTR2014061001

- Difficulty date: June 4, 2014
- Submitted: June 10, 2014
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N724QS
- Make and model: Israel GALAXY
- Aircraft serial: 100
- Aircraft time: 6,971 hours, 4,279 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 4S3180133017
- Condition: Cracked
- Location: Bs 487
- Part time: 6,971 hours, 4,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS 487 ON TOP OF FUEL BLADDER STRUCTURE IS CRACKED THROUGH.
